# SDR AALA202104229001

- Difficulty date: April 21, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N801NN
- Make and model: Boeing 737823
- Aircraft serial: 29565
- Aircraft time: 35,193 hours, 14,221 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Air Filter
- Condition: Dirty
- Location: Zone 100 - Fuse
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MODERATE DIRTY SOCK / OIL SMELL FROM TAKEOFF WELL INTO CRUISE. ONLY SLIGHT SMELL INCREASE DURING LANDING IN FLIGHT DECK AND CABIN. SMELL INCREASED DURING DESCENT. ACCOMPLISHED WORK CARD 05-96-70 "08L00021001" SMOKE ODOR FUMES. TROUBLESHOT AND CONTAMINATION REMOVAL FROM AIR CONDITION AND PNEUMATIC IAW AMM 21-00-01 AS PRECAUTION. REMOVED & REPLACED RECIRCULATION AIR FILTER IAW AMM 21-25-01
